One Good
The Mathematics of Ethics
Bibliographic Data
| ID | 11071543 |
|---|---|
| Authors | Claudia Baracchi (0000-0003-2154-6398, corresponding author) |
| Year | 2004 |
| Volume | 25 |
| Issue | 2 |
| Pages | 19-49 |
| Publication date | 2004-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Graduate Faculty Philosophy Journal (JOURNAL) |
| Journal identifiers | ISSN: 0093-4240 • E-ISSN: 2153-9197 |
| Publisher | Philosophy Documentation Center (PUBLISHER • US) |
| DOI | 10.5840/gfpj200425210 |
| OpenAlex | W2002997739 |
| Language | EN |
| Citations received | 2 |
| Citations per year | 0.25 |
|---|---|
| Citation span | 2018 - 2018 (1) |
| Highly cited | No |